Alert archive / Pennsylvania / Freeze Warnings in 2012
Freeze Warning 14, NWS State College, PA
NWS State College, PA issued this freeze warning at Apr 27, 2012, 9:40 AM EDT for 33 counties in Pennsylvania. It took effect at Apr 27, 2012, 11:00 PM EDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 27, 2012, 9:40 AM EDT (13:40 UTC)
- In effect from
- Apr 27, 2012, 11:00 PM EDT
- Expired
- Apr 28, 2012, 9:00 AM EDT
- In force
- 10 hr
- Issued by
- NWS State College, PA
All 33 counties
Adams County, PA, Bedford County, PA, Blair County, PA, Cambria County, PA, Cameron County, PA, Centre County, PA, Clearfield County, PA, Clinton County, PA, Columbia County, PA, Cumberland County, PA, Dauphin County, PA, Elk County, PA, Franklin County, PA, Fulton County, PA, Huntingdon County, PA, Juniata County, PA, Lancaster County, PA, Lebanon County, PA, Lycoming County, PA, McKean County, PA, Mifflin County, PA, Montour County, PA, Northumberland County, PA, Perry County, PA, Potter County, PA, Schuylkill County, PA, Snyder County, PA, Somerset County, PA, Sullivan County, PA, Tioga County, PA, Union County, PA, Warren County, PA, York County, PA
The radar
The State College radar (KCCX), 43 km from the middle of the area, began a volume at 13:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 1.7 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1400 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- -180 m²/s²
- 0-3 km storm-relative helicity
- -112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
095 WWUS71 KCTP 271340 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 940 AM EDT FRI APR 27 2012 PAZ004>006-010>012-037-041-042-280400- /O.UPG.KCTP.FZ.A.0008.120428T0600Z-120428T1200Z/ /O.NEW.KCTP.FZ.W.0014.120428T0300Z-120428T1300Z/ WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-TIOGA- NORTHERN LYCOMING-SULLIVAN- INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT... ST. MARYS...RIDGWAY...EMPORIUM...RENOVO...MANSFIELD...WELLSBORO... TROUT RUN...LAPORTE 940 AM EDT FRI APR 27 2012 ...A FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 9 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM EDT SATURDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURES...FALLING INTO THE UPPER 20S BY SHORTLY AFTER MIDNIGHT...WITH LOWS AT DAYBREAK SATURDAY BETWEEN 20 AND 25 DEGREES. * TIMING...LATE THIS EVENING THROUGH THE MID MORNING HOURS SATURDAY. * IMPACTS...TENDER PLANTS AND FLOWERS WILL BE DAMAGED IF LEFT OUTSIDE AND UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. && $$ PAZ017>019-024>028-033>036-045-046-049>053-056>059-063>066-280400- /O.UPG.KCTP.FZ.A.0008.120428T0600Z-120428T1200Z/ /O.NEW.KCTP.FZ.W.0014.120428T0700Z-120428T1300Z/ CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR- HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND-ADAMS-YORK-LANCASTER- INCLUDING THE CITIES OF...DUBOIS...CLEARFIELD...PHILIPSBURG... STATE COLLEGE...JOHNSTOWN...ALTOONA...HUNTINGDON...MOUNT UNION... LEWISTOWN...MIFFLINTOWN...SOMERSET...BEDFORD...MCCONNELLSBURG... CHAMBERSBURG...LOCK HAVEN...WILLIAMSPORT...LEWISBURG... SELINSGROVE...DANVILLE...SUNBURY...SHAMOKIN...BLOOMSBURG... BERWICK...NEWPORT...HARRISBURG...HERSHEY...POTTSVILLE...LEBANON... CARLISLE...GETTYSBURG...YORK...LANCASTER 940 AM EDT FRI APR 27 2012 ...A FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EDT SATURDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURES...LOWS IN THE UPPER 20S TO LOWER 30S AROUND DAYBREAK SATURDAY. * TIMING...LATE TONIGHT THROUGH THE MID MORNING HOURS SATURDAY. * IMPACTS...TENDER PLANTS AND FLOWERS WILL BE DAMAGED IF LEFT OUTSIDE AND UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. && $$ LAMBERT/GARTNER
2 follow-up statements
485 WWUS71 KCTP 271902 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 302 PM EDT FRI APR 27 2012 PAZ004>006-010>012-037-041-042-281300- /O.CON.KCTP.FZ.W.0014.120428T0300Z-120428T1300Z/ WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-TIOGA- NORTHERN LYCOMING-SULLIVAN- INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT... ST. MARYS...RIDGWAY...EMPORIUM...RENOVO...MANSFIELD...WELLSBORO... TROUT RUN...LAPORTE 302 PM EDT FRI APR 27 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM EDT SATURDAY... * TEMPERATURES...FALLING INTO THE UPPER 20S BY SHORTLY AFTER MIDNIGHT...WITH LOWS AT DAYBREAK SATURDAY BETWEEN 20 AND 25 DEGREES. * TIMING...LATE THIS EVENING THROUGH THE MID MORNING HOURS SATURDAY. * IMPACTS...TENDER PLANTS AND FLOWERS WILL BE DAMAGED IF LEFT OUTSIDE AND UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. && $$ PAZ017>019-024>028-033>036-045-046-049>053-056>059-063>066-281300- /O.CON.KCTP.FZ.W.0014.120428T0700Z-120428T1300Z/ CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR- HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND-ADAMS-YORK-LANCASTER- INCLUDING THE CITIES OF...DUBOIS...CLEARFIELD...PHILIPSBURG... STATE COLLEGE...JOHNSTOWN...ALTOONA...HUNTINGDON...MOUNT UNION... LEWISTOWN...MIFFLINTOWN...SOMERSET...BEDFORD...MCCONNELLSBURG... CHAMBERSBURG...LOCK HAVEN...WILLIAMSPORT...LEWISBURG... SELINSGROVE...DANVILLE...SUNBURY...SHAMOKIN...BLOOMSBURG... BERWICK...NEWPORT...HARRISBURG...HERSHEY...POTTSVILLE...LEBANON... CARLISLE...GETTYSBURG...YORK...LANCASTER 302 PM EDT FRI APR 27 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT SATURDAY... * TEMPERATURES...LOWS IN THE UPPER 20S TO LOWER 30S AROUND DAYBREAK SATURDAY. * TIMING...LATE TONIGHT THROUGH THE MID MORNING HOURS SATURDAY. * IMPACTS...TENDER PLANTS AND FLOWERS WILL BE DAMAGED IF LEFT OUTSIDE AND UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. && $$ GARTNER/JUNG
089 WWUS71 KCTP 280804 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 404 AM EDT SAT APR 28 2012 PAZ004>006-010>012-037-041-042-281615- /O.NEW.KCTP.FZ.A.0009.120429T0600Z-120429T1300Z/ /O.CON.KCTP.FZ.W.0014.000000T0000Z-120428T1300Z/ WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-TIOGA- NORTHERN LYCOMING-SULLIVAN- INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT... ST. MARYS...RIDGWAY...EMPORIUM...RENOVO...MANSFIELD...WELLSBORO... TROUT RUN...LAPORTE 404 AM EDT SAT APR 28 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING. * TEMPERATURES...IN THE 20S BOTH THIS MORNING AND SUNDAY MORNING. * TIMING...EARLY THIS MORNING AND AGAIN LATE TONIGHT INTO EARLY SUNDAY. * IMPACTS...TENDER PLANTS AND FLOWERS WILL BE DAMAGED IF LEFT OUTSIDE AND UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD DAMAGE SENSITIVE PLANTS AND CROPS. && $$ PAZ017>019-024>028-033-045-046-049>053-058-281615- /O.NEW.KCTP.FZ.A.0009.120429T0600Z-120429T1300Z/ /O.CON.KCTP.FZ.W.0014.000000T0000Z-120428T1300Z/ CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR- HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-SOUTHERN CLINTON- SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA- SCHUYLKILL- INCLUDING THE CITIES OF...DUBOIS...CLEARFIELD...PHILIPSBURG... STATE COLLEGE...JOHNSTOWN...ALTOONA...HUNTINGDON...MOUNT UNION... LEWISTOWN...MIFFLINTOWN...SOMERSET...LOCK HAVEN...WILLIAMSPORT... LEWISBURG...SELINSGROVE...DANVILLE...SUNBURY...SHAMOKIN... BLOOMSBURG...BERWICK...POTTSVILLE 404 AM EDT SAT APR 28 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING. * TEMPERATURES...IN THE UPPER 20S AND LOWER 30S THIS MORNING AND LOWER 30S SUNDAY MORNING. * TIMING...EARLY THIS MORNING AND AGAIN LATER TONIGHT INTO SUNDAY MORNING. * IMPACTS...TENDER PLANTS AND FLOWERS WILL BE DAMAGED IF LEFT OUTSIDE AND UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD DAMAGE SENSITIVE PLANTS AND CROPS. && $$ PAZ034>036-056-057-059-063>066-281300- /O.CON.KCTP.FZ.W.0014.000000T0000Z-120428T1300Z/ BEDFORD-FULTON-FRANKLIN-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS- YORK-LANCASTER- INCLUDING THE CITIES OF...BEDFORD...MCCONNELLSBURG... CHAMBERSBURG...NEWPORT...HARRISBURG...HERSHEY...LEBANON... CARLISLE...GETTYSBURG...YORK...LANCASTER 404 AM EDT SAT APR 28 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * TEMPERATURES...IN THE LOWER 30S EARLY THIS MORNING. LOWS IN THE MID 30S ARE EXPECTED SUNDAY MORNING...AND MAY LEAD TO A FROST BUT NOT FREEZE. * TIMING...EARLY THIS MORNING. * IMPACTS...TENDER PLANTS AND FLOWERS WILL BE DAMAGED IF LEFT OUTSIDE AND UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. && $$ DANGELO
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this freeze warning went out at Apr 27, 7:51 AM EDT, 1 hour 49 minutes earlier.
Area forecast discussion, Apr 27, 7:51 AM EDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 751 AM EDT FRI APR 27 2012 .SYNOPSIS... HIGH PRESSURE WILL NOSE INTO THE AREA FROM CENTRAL CANADA TODAY. A LOW PRESSURE AREA WILL MOVE THROUGH THE MIDWEST TODAY AND TO THE SOUTH OF THE AREA ON SATURDAY. A FRONTAL BOUNDARY WILL STALL TO THE SOUTH OF THE AREA. THE FRONT WILL MOST LIKELY BUBBLE BACK TO THE NORTH AS THE UPPER LEVEL TROUGH OVER THE NORTHEAST WILL LIFT OUT THIS WEEKEND. THE RESULTING ZONAL FLOW WILL BRING IN WARM AIR AND MORE MOISTURE...LEADING TO PERIODS OF SHOWERS AND THUNDERSTORMS. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... CLOUDS HANGING TOUGH WITH 8H THERMAL TROUGH STILL TO THE WEST...AND CYCLONIC FLOW OVERHEAD. THE MIXING OF THE DAY AND ADVECTION OF DRIER AIR INTO THE REGION WILL ACT TO DISSIPATE THE STRATUS. THE LOW CLOUDS AND EVEN A SPRINKLE OR FLURRY WILL HANG ON LONGEST IN THE NERN MTS...AND WILL MENTION THROUGH MID-MORNING. THE REST OF THE AREA WILL CONTINUE TO CLEAR WITH JUST A FEW DIURNAL CU POSSIBLE AS THE HIGH PRESSURE NOSES DOWN FROM THE UPPER GREAT LAKES. THE TEMPS WILL START OUT CHILLY...WITH NEAR FZG TEMPS IN THE N/W. HOWEVER...DECENT LATE- APRIL SUNSHINE AND MIXING SHOULD LEAD TO TEMP GAINS OF 10-15F DESPITE THE COLD ADVECTION. && .SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/... ANOTHER COLD NIGHT FRIDAY NIGHT AHEAD OF THE NEXT SYSTEM. RELATIVELY LIGHT WINDS AND CLEAR SKIES EARLY SHOULD ALLOW TEMPS TO DROP OFF. HAVE COORDINATED A WIDESPREAD FREEZE WATCH...AS MOST OF THE AREA WILL GO BELOW FREEZING...AND THE OTHER AREAS WILL MOST LIKELY HAVE A WIDESPREAD FROST WITH TEMPS BOTTOMING OUT IN THE LOWER TO MID 30S. SYSTEM MOVING ACROSS THE MIDWEST TODAY WILL SPREAD PRECIPITATION INTO THE OHIO VALLEY OVERNIGHT. IT HEADS INTO THE MID-ATLANTIC ON SLIGHT NWRLY FLOW. HOWEVER...GOOD DRY AIR AT THE SFC WILL MOST LIKELY LIMIT THE NRN EXTENT OF THE PRECIP TO A SHARP W-E LINE. WHERE THE LINE WILL BE IS AN INTERESTING PROBLEM SINE THE TEMPS ALOFT WOULD BE CONDUCIVE FOR SNOW IF THE SHIELD OF OVERRUNNING PRECIP WAS TO GET INTO NRN PA DURING SAT NIGHT. DIFFERENCES BETWEEN THE NAM AND ALL OTHER MODELS AND MOST OF THE 03Z SREF MEMBERS GIVES HIGH CONFIDENCE IN A NON-NAM SOLUTION. THE NAM IS CONSISTENT YET AN OUTLIER WITH A MORE-NORTHERLY EXPANSION OF THE PRECIP AND A SLOWER FORWARD PROGRESS. THE FLAT FLOW AND LIMITED MOISTURE OF THE SYSTEM LEAN THE FORECAST TO A FASTER PASSAGE - MORE DURING THE DAYLIGHT HRS THAN IN THE NIGHT. THIS FASTER MOVEMENT IS THE APPEARANCE OF THE OTHER OPERATIONAL MODELS INCLUDING THE ECMWF AND GFS. THERE IS A LOW PROBABILITY OF SOME SNOW MIXING IN OVER THE NRN MTS...AND CONTINUITY OF PREV FCST WILL KEEP JUST A MENTION EARLY IN THE NIGHT OVER THE HIGHER ELEVS OF THE NRN MTS. THIS COLDER SCENARIO LOOKS LESS PROBABLE AS WE GET CLOSER TO THE EVENT. AFTER THE WAVE PUSHES TO THE EAST...WHICH SHOULD BE AROUND OR AFTER MIDNIGHT SAT NIGHT...THE SKIES START TO CLEAR. THIS WILL LEAD TO ANOTHER COLD NIGHT AND ANOTHER CHANCE FOR A FREEZE. SUNDAY WILL BE MAINLY CLEAR BUT THE FRONTAL BOUNDARY TO THE SOUTH WIL REMAIN IN CLOSE PROXIMITY...SO ISOLD SHOWERS MAY NOT BE TOO FAR S OF THE PA BORDER. MAXES ON SUNDAY SHOULD BOUNCE BACK INTO THE 50S AND 60S. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... GRADUAL WARMING TREND CONTINUES MONDAY AS HIGHS THROUGH NEXT WEEK INCREASE ABOUT 5F EACH DAY IN RETURN FLOW ON BACK OF HIGH. INDIVIDUAL SHORTWAVES...WHICH ARE VERY HARD TO RESOLVE AT THESE RANGES...WILL MODULATE OPPORTUNITIES OF PCPN. THE NEXT HIGH CHC OF PRECIP WILL BE DURING A TIME OF MCS-FAVORABLE CONDITIONS MONDAY NIGHT. WILL GO WITH 30-40 POPS FOR MONDAY NIGHT...THEN PERPETUAL 20-30 POPS BE CARRIED ON THRU THURS. && .AVIATION /12Z FRIDAY THROUGH TUESDAY/... GUSTY NWLY FLOW OVR THE LWR LAKES ON BACKSIDE OF DEEP LOW LIFTING INTO THE MARITIMES WILL BRING STRATOCU MVFR/VFR CIGS TO WESTERN AND CENTRAL TAFS THRU THE EARLY MORNING...BEFORE BREAKING UP INTO THE AFTN. E OF THE MTNS...DOWNSLOPE WILL AID IN MAINTAINING VFR WITH LESS CLOUDS AND HIGHER CIGS BTWN 5-6KFT AGL. EXPECT INCREASING NW WINDS THRU THE MID MORNING INTO THE AFTN AS DEEP BLYR MIXING TAPS STG WINDS ALOFT...RESULTING IN FQNT 25-35KT SFC WND GUSTS. DOWNSLOPE EFFECT SHOULD ENHANCE/CHANNEL WINDS A LITTLE MORE OVR ERN SITES AND HAVE INDICATED HIGHER GUSTS AT THESE SITES. THE WINDS WILL SUBSIDE TONIGHT AS HIGH PRESSURE RIDGE AXIS SLIDES EWD FROM THE UPPER OH VLY. OUTLOOK... SAT...MVFR RESTRICTIONS LKLY. RAIN DEVELOPING. SUN...MVFR CIGS PSBL SOUTH EARLY. NO SIG WX. MON...VFR WITH CHC OF SHOWERS. TUE...MVFR WITH CHC OF SHOWERS. && .FIRE WEATHER... FIRE WEATHER CONCERNS COULD BE AN ISSUE...ALTHOUGH SURFACE DEWPOINTS WILL BE MARGINAL FOR RED FLAG CONDITIONS. THE FUELS ARE DRY DESPITE THE SNOW AND LITTLE BIT OF RAIN ON MONDAY AND MAINLY LIGHT SHRA THURSDAY. WILL ALLOW THE DAY SHIFT TO COLLABORATE WITH FIRE MANAGERS ON NEED FOR FIRE WX FLAGS. && .CTP WATCHES/WARNINGS/ADVISORIES... FREEZE WATCH FROM LATE TONIGHT THROUGH SATURDAY MORNING FOR PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046- 049>053-056>059-063>066. FREEZE WARNING UNTIL 9 AM EDT THIS MORNING FOR PAZ004>006- 010>012-017-018-024-033-037-041-042. && SYNOPSIS...DANGELO NEAR TERM...DANGELO SHORT TERM...DANGELO LONG TERM...DANGELO/RXR/STEINBUGL AVIATION...STEINBUGL FIRE WEATHER...DANGELO
Hazardous weather outlook, Apr 27, 4:26 AM EDT, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 426 AM EDT FRI APR 27 2012 PAZ004>006-010>012-017-018-024-033-037-041-042-280830- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-CAMBRIA-SOMERSET-TIOGA-NORTHERN LYCOMING-SULLIVAN- 426 AM EDT FRI APR 27 2012 ...FREEZE WARNING IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. FREEZE WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ019-025>028-034>036-045-046-049>053-056>059-063>066-280830- SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON- FRANKLIN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 426 AM EDT FRI APR 27 2012 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 8:12 PM EDT | Special Weather Statement | CTP | Adams | 48 min |
| Apr 26, 8:39 PM EDT | Special Weather Statement | CTP | Adams | 36 min |
| Apr 27, 4:26 AM EDT | Freeze Watch | CTP | Adams, Bedford, Blair, Cambria, Cameron, Centre and 27 more | 5 hr |
Nearby
Freeze Warnings in Pennsylvania, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.